Discussions By Condition: Sexual conditions

someone pls help.....................................

Posted In: Sexual conditions 3 Replies
  • Posted By: richmaf
  • January 22, 2008
  • 03:36 PM

am just 30yrs old.my penis is now like 5yrs old kid.the reduction in size was first noticed in 2005,then i bought a vig-rx product for the enlargement but to my suprise instead of enlargement it was a total reduction..........even during erection,it is 3.5inches long and tiny like a pen.
to compound my problem,am now having a watery siemen.
please someone help me,or am i infected?
these have caused a shame on me,and am even shy away from sex!

Reply Flag this Discussion

3 Replies:

  • It sounds like you need an evaluation for STDs. After that, a thorough evaluation by a urologist is in order.
    Monsterlove 2,921 Replies
    • January 24, 2008
    • 08:27 AM
    • 0
    Flag this Response
  • Have you been to a Doctor? This could be a serious allergic reaction to the vig-rx and if you have waited to long then it may be to late to do anything about it cause you said you first noticed it in 2005 it has been 3 years
    rachel125 112 Replies
    • January 24, 2008
    • 03:06 PM
    • 0
    Flag this Response
  • thanks,i think i ve to start over again!!! i ve gone through series of medical examination and nothing spetacular was seen to be wrong with me.it was a doctor that recommended that vig-rx to me,but it even reduced it(doing more damage).He told me to continue the usage but to me after 4 months of usage,i think the doctor has gone out of his mind so i stopped on my own!!!!!!!!!!!!Now that there is change of location i will try another specialist and keep you informed!!!!Or can i tried T package?
    richmaf 1 Replies
    • January 25, 2008
    • 09:04 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?